# SDR FDEA201009173524

- Difficulty date: September 17, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A9242053520202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BATTERY RACK HORIZONTAL CTR SUPPORT POST IS CRACKED.  REMOVED CENTER SUPPORT, LOCATED & DRILLED NEW SUPPORT AND INSTALLED IAW SRM 51-72-10 PARA 1-6, PAGE 1-3.
